# SDR 2002UALA00623

- Difficulty date: April 3, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT IS CORRODED FROM STA 947.5 TO 987.5, RIGHT BL 50.  MAJOR REPAIR ACCOMPLISHED.  REPLACED Z ANGLE ON CREASE BEAM STA 910 TO 1000, RIGHT BL 50 WL 208.
